# SDR CA110705001

- Difficulty date: June 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

CREW MANUALLY SHUTDOWN (IFSD) LT ENGINE DUE TO A PEC FAULT & POWERPLANT MESSAGE FOLLOWED BY PROP OVERSPEED.  AT FL 9500, TORQUE WAS INDICATING 106 PERCENT, POWER WAS THEN REDUCED AND WITH MCL SET AT 850, RPM WENT TO 1064.  THE FAULT CODES RETRIEVED AFTER THE ACFT LANDED SAFELY WERE AS FOLLOW: CH A: 236, 907 CH B: 158, 907, 260 FAULT CODE 158 COULD INDICATE A MALFUNCTION OF EITHER LOCAL PCU, PEC, &/OR OSG PITCH CONTROL UNIT (PCU) REPLACED.
